Lifschitz realizability for intuitionistic Zermelo-Fraenkel set theory

Chen, R-M and Rathjen, M (2012) Lifschitz realizability for intuitionistic Zermelo-Fraenkel set theory. Archive for Mathematical Logic, 51 (7-8). 789 - 818 (20). ISSN 0933-5846

Abstract

Metadata

Authors/Creators:
  • Chen, R-M
  • Rathjen, M
Copyright, Publisher and Additional Information: © 2012, Springer. This is an author produced version of a paper published in Archive for Mathematical Logic. Uploaded in accordance with the publisher's self-archiving policy
Keywords: Intuitionistic set theory, Lifschitz realizability, Church's thesis, countable axiom of choice, lesser limited principle of omniscience
Dates:
  • Published: October 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Feb 2013 10:51
Last Modified: 03 Nov 2017 22:01
Published Version: http://dx.doi.org/10.1007/s00153-012-0299-2
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00153-012-0299-2

Share / Export

Statistics